# SDR MASA20210121021

- Difficulty date: November 28, 2020
- Submitted: January 21, 2021
- Operation: Air carrier
- Aircraft: N916FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15016
- Aircraft time: 38,824 hours, 31,314 cycles
- System (JASC): 5751 · Ailerons
- Part: Hinge Fitting
- Part number: CC6701300095300
- Condition: Corroded
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBOARD/OUTBOARD PCU'S BUSHINGS HINGE FITTING NR 3 STA WS 323 AT RT AILERON WERE REPAIRED, PER REO 670-57-61-107 REV B, REO 690-57-61-196REV A AND 690-57-61-195 REV A.
